# SDR AU000128042

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206D
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A1
- Condition: Cracked
- Location: Engine
- Part time: 562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) CYLINDER FOUND CRACKED AT UPPER SPARK PLUG HOLE MOVING FORWARD PAST THE INBOARD SIDE OF THE INJECTOR HOLE.
